# SDR P5CA9801071

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE ALONG FRONT SPAR CHORD SEVERAL AREAS OF FIBERGLASS LAYERS CRACKED.  FIBERGLASS REPAIRED PER SRM 51-40-18.
